图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 52, 2020 卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v28.i1-2.70
pages 63-69

Solution of the Time-Optimal Problem for a Class of Linear Systems

Ye. A. Kramarenko

ABSTRACT

A procedure for the numerical solution of the time-optimal problem for linear systems that satisfy the conditions of Fel'dbaum's theorem is proposed. An approach associated with organizing a stage-wise counter-motion with repeated solution of systems of linear algebraic equations is examined. An example is presented.


Articles with similar content:

On Minimax Estimation in the Problems of Acoustic Wave Diffraction
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Yuriy K. Podlipenko, Oleg L. Levoshych, I. I. Popkov
On Approximation of the Quasi-Smooth Functions by Their Poisson Type Integrals
Journal of Automation and Information Sciences, Vol.49, 2017, issue 10
Yuriy I. Kharkevych
Control of a Hyperbolic System with Conjugation Conditions of Localized Mass
Journal of Automation and Information Sciences, Vol.36, 2004, issue 12
Ivan V. Sergienko, Vasiliy S. Deineka
Minimax Estimation of Solutions of Systems of Linear Algebraic Equations with Singular Matrices
Journal of Automation and Information Sciences, Vol.36, 2004, issue 6
Sergey N. Zhuk
A Model of a Certain Class of Dynamical Systems with Discrete State Space
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
Victor I. Ivanenko, Nikolay A. Zinchuk